Alert archive / Pennsylvania / Areal Flood Warnings in 2009
Areal Flood Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 9, 2009, 9:33 AM EDT for Philadelphia County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2009, 9:33 AM EDT (13:33 UTC)
- Expired
- Aug 9, 2009, 10:24 AM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 091333
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EDT SUN AUG 9 2009
PAC101-091630-
/O.NEW.KPHI.FA.W.0016.090809T1333Z-090809T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
933 AM EDT SUN AUG 9 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1230 PM EDT
* AT 931 AM EDT VERY HEAVY RAINS IN EXCESS OF 2 INCHES IN AN HOUR
HAVE FALLEN OVER PARTS OF THE AREA.
THE FRANKFORD AND WISSAHICKON CREEKS WILL SEE FLOODING THIS
MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3998 7511 3995 7514 3992 7514 3989 7516
3988 7525 3990 7527 3994 7525 3998 7528
$$
RNS1 follow-up statement
000
WGUS81 KPHI 091424
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT SUN AUG 9 2009
PAC101-091431-
/O.CAN.KPHI.FA.W.0016.000000T0000Z-090809T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
1024 AM EDT SUN AUG 9 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
SOUTHWESTERN PHILADELPHIA COUNTY...
THE STREAM LEVELS ARE RECEDING. HOWEVER, ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO THE EVENING.
LAT...LON 3998 7511 3995 7514 3992 7514 3989 7516
3988 7525 3990 7527 3994 7525 3998 7528
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 9, 3:40 AM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 9, 3:40 AM EDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT SUN AUG 9 2009
.SYNOPSIS...
A WARM FRONT EXTENDED FROM THE GREAT LAKES TO THE MIDDLE ATLANTIC
COAST DURING THE NIGHT. THE FRONT WILL LIFT NORTHWARD ACROSS OUR
REGION TODAY. A HOT HUMID AIRMASS WILL BUILD UP FROM THE SOUTHWEST
FOR MONDAY INTO TUESDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS
FORECAST TO PASS THROUGH OUR REGION LATE ON TUESDAY. THE BOUNDARY
IS EXPECTED TO STALL ACROSS SOUTHERN VIRGINIA AND NORTH CAROLINA FOR
THE MIDDLE AND LATE PARTS OF THE NEW WEEK AS HIGH PRESSURE FROM THE
WEST BUILDS ACROSS THE NORTHEASTERN STATES.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN UPPER LEVEL SHORT WAVE PASSED OVERHEAD DURING THE NIGHT. AT 330
AM, SHOWERS WERE SCATTERED THROUGHOUT NORTHEASTERN MARYLAND,
DELAWARE AND NEW JERSEY, WITH A LARGE AREA OF RAIN DRIFTING FROM
CENTRAL PENNSYLVANIA INTO EASTERN PENNSYLVANIA.
CLOUDS AND SHOWERS WILL BE WITH US THROUGH THE EARLY MORNING HOURS.
CONDITIONS REMAIN SOMEWHAT STABLE NEAR THE SURFACE. HOWEVER, WITH
WARM ADVECTION ALOFT, WE COULD SEE ISOLATED THUNDERSTORMS. THERE
MAY BE SOME FAIRLY GOOD DOWNPOURS, AS WELL, WITH PRECIPITABLE WATER
VALUES IN THE TWO INCH NEIGHBORHOOD.
THERE MAY BE A BIT OF A LULL AFTER THE FIRST BATCH OF PRECIPITATION
MOVES THROUGH OUR REGION THIS MORNING. THE CONVECTION THAT
DEVELOPED OVER LOWER MICHIGAN DURING THE NIGHT, OR ITS REMNANTS, IS
FORECAST TO DROP DOWN OVER OUR REGION DURING THE AFTERNOON AND EARLY
EVENING HOURS. IT SHOULD AFFECT MAINLY EASTERN PENNSYLVANIA AND NEW
JERSEY, POSSIBLY REMAINING TO THE NORTHEAST OF DELAWARE AND
NORTHEASTERN MARYLAND. AS A RESULT, WE HAVE INDICATED HIGHER POPS
TO THE NORTHEAST AND LOWER POPS TO THE SOUTHWEST.
WITH A FAIR AMOUNT OF CLOUD COVER EXPECTED, WE HAVE LOWERED THE
FORECAST TEMPERATURES A BIT FOR TODAY. PARTS OF DELAWARE AND
NORTHEASTERN MARYLAND SHOULD SEE THE MOST SUNSHINE IN OUR REGION.
WE HAVE INDICATED THAT THE TEMPERATURES WILL RISE INTO THE LOWER 90S
THERE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
AFTER A MUGGY NIGHT TONIGHT, THE UPPER LEVEL RIDGE SHOULD MAKE ITS
FARTHEST PUSH OVER OUR REGION ON MONDAY MORNING BEFORE IT BEGINS TO
GET KNOCKED BACK TO THE SOUTH. THE LOW LEVEL FLOW SHOULD PULL SOME
OF THE 90 DEGREE PLUS AIR FROM THE MIDDLE MISSISSIPPI RIVER VALLEY
INTO OUR REGION FOR MONDAY. TEMPERATURES AT 850 HPA SHOULD BE NEAR
+20C OVER OUR CENTRAL AND SOUTHERN COUNTIES. WE WILL CONTINUE TO
FORECAST TEMPERATURES IN THE 90S FOR ALMOST OUR ENTIRE REGION.
WITH DEW POINT TEMPERATURES EXPECTED TO BE AROUND 70 ON MONDAY
AFTERNOON, HEAT INDEX VALUES SHOULD RISE INTO THE 100 TO 105 RANGE
IN THE PHILADELPHIA METROPOLITAN AREA. AS A RESULT, WE WILL
MAINTAIN THE EXCESSIVE HEAT WATCH FOR OUR HIGHLY URBANIZED AREAS.
WE MAY EVENTUALLY NEED AN ADVISORY FOR OTHER LOCATIONS, AS HEAT
INDEX VALUES SHOULD BE NEAR 100 TO THE NORTH OF THE WATCH, AND
AROUND 105 TO THE SOUTH.
THE HIGHEST INSTABILITY VALUES IN OUR REGION DURING THE SHORT TERM
PERIOD ARE EXPECTED ACROSS OUR NORTHERN COUNTIES FROM MONDAY
AFTERNOON INTO MONDAY EVENING. THE STORM PREDICTION CENTER HAS
PLACED THAT AREA UNDER ITS SLIGHT RISK DESIGNATION FOR SEVERE
WEATHER AT THAT TIME.
AS THE UPPER LEVEL RIDGE RETREATS, IT CONTINUES TO APPEAR AS THOUGH
TUESDAY WILL NOT BE AS HOT AS MONDAY. TEMPERATURES AT 850 HPA OVER
PHILADELPHIA ARE FORECAST TO BE AROUND +17C ON TUESDAY AFTERNOON.
NEVERTHELESS, THAT WOULD STILL TRANSLATE TO A MAXIMUM TEMPERATURE IN
THE LOWER 90S, AND HEAT INDEX VALUES MAY APPROACH 100.
A FRONTAL BOUNDARY IS FORECAST TO DROP DOWN FROM THE NORTHWEST ON
TUESDAY AFTERNOON, AND IT MAY BRING ADDITIONAL SHOWERS AND
THUNDERSTORMS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DURING THE PERIOD FROM WEDNESDAY THROUGH SATURDAY, THE UPPER PATTERN
IS EXPECTED TO SHIFT GRADUALLY FROM A WEAK TROUGH OVER THE NORTHEAST
TO A RIDGE ATTEMPTING TO BUILD OVER THE REGION.
A SURFACE BOUNDARY IS FORECAST TO PASS THROUGH OUR REGION FROM LATE
TUESDAY INTO TUESDAY NIGHT. IT SHOULD STALL TO OUR SOUTH DURING THE
PERIOD, WITH HIGH PRESSURE FROM THE WEST BUILDING ACROSS NEW YORK
AND NEW ENGLAND. WE ARE EXPECTING MAINLY DRY WEATHER. HOWEVER, WE
HAVE INCLUDED CHANCE POPS FOR OUR SOUTHERN COUNTIES FOR LATE IN THE
WEEK. A WEAK SURFACE WAVE MAY DEVELOP AND MOVE ALONG THE STALLED
SURFACE BOUNDARY.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WARM FRONTAL PRECIPITATION MOVED INTO OUR AREA BEFORE MIDNIGHT.
INITIALLY THE LIGHT RAIN WAS ASSOCIATED WITH VFR CONDITIONS.
AS THE NIGHT WORE ON, LIGHT FOG BEGAN TO FORM AND CONDITIONS LOWERED
TO MVFR IN SOME LOCATIONS. THE INITIAL BATCH OF LIGHT RAIN IS
CURRENTLY MOVING OUT OF THE AREA. ANOTHER BATCH OF SHOWERS, AND
POSSIBLY A FEW ISOLATED TSTMS, WILL MOVE FROM NW TO SE ACROSS THE
AREA AROUND SUNRISE. ONCE THESE SHOWERS MOVE OFF BY MID MORNING,
CONDITIONS WILL RETURN TO VFR AS WE BECOME EMBEDDED IN THE WARMER
AND MORE HUMID AIRMASS. SKIES WILL BEGIN TO CLEAR LATE IN THE DAY,
ALTHOUGH THERE COULD BE A FEW AIRMASS SHOWERS/TSTMS, MAINLY NORTH
AND WEST. MY CONFIDENCE IS NOT HIGH ENOUGH RIGHT NOW TO INCLUDE
THESE IN ANY OF THE TAFS. OVERNIGHT WE CAN LOOK FORWARD TO NOTHING
MORE THAN SOME CI. VSBYS, FOR THE MOST PART TONIGHT, SHOULD BE VFR
ALSO, ALTHOUGH THERE COULD BE SOME LIGHT FOG AND HAZE DURING THE
PREDAWN HOURS IN A FEW LOCATIONS.
OUTLOOK...
HAZY, HOT AND HUMID WEATHER IS ON TAP FOR MONDAY WITH SCATTERED
AFTERNOON AND EVENING TSTMS POSSIBLE, MAINLY IN OUR NORTHERN AND
WESTERN SECTIONS. AN APPROACHING COLD FRONT IS EXPECTED TO CROSS
THE AREA LATE TUESDAY INTO TUESDAY NIGHT WITH YET ANOTHER ROUND
OF CONVECTION. HIGH PRESSURE WILL BRING A RETURN TO FAIR VFR
WEATHER FOR WEDNESDAY.
&&
.MARINE...
QUIET CONDITIONS ARE FORECAST FOR THE COASTAL WATERS THROUGH MUCH OF
THE UPCOMING WEEK. A SUMMERTIME PATTERN WITH HIGH PRESSURE ANCHORED
OFF TO THE EAST WILL BRING A SOUTH TO SOUTHWEST FLOW OF MUCH WARMER
AIR INTO THE REGION. SHOWERS AND POSSIBLY AN ISOLATED TSTM OR TWO
WILL AFFECT THE AREA THIS MORNING, BUT SHOULD BE ENDING BY MIDDAY.
WHATEVER AFTERNOON AND EVENING TSTMS THAT DO FORM TODAY AND MONDAY
SHOULD REMAIN WELL TO OUR NORTH AND WEST. MORE WIDESPREAD SHOWER AND
TSTM ACTIVITY COULD PRECEDE AND ACCOMPANY A COLD FRONT TUESDAY INTO
TUESDAY NIGHT. HIGH PRESSURE WILL THEN RETURN FOR WEDNESDAY.
&&
.CLIMATE...
THE FOLLOWING ARE RECORD HIGH TEMPERATURES FOR MONDAY, AUGUST 10TH
AND THE LAST TIME THEY OCCURRED.
ALLENTOWN.......99-1949
ATLANTIC CITY...97-2001
GEORGETOWN......98-1949
MOUNT POCONO....93-1911
PHILADELPHIA....98-2001
READING.........98-1949
TRENTON.........96-1949
WILMINGTON......99-1913
THE FOLLOWING ARE RECORD HIGH TEMPERATURES FOR TUESDAY, AUGUST 11TH
AND THE LAST TIME THEY OCCURRED.
ALLENTOWN.......97-1949
ATLANTIC CITY...97-1949
GEORGETOWN......99-1949
MOUNT POCONO....90-1944
PHILADELPHIA....101-1900
READING.........99-1900
TRENTON.........98-1896
WILMINGTON......101-1895
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
EVENING FOR PAZ067>071.
NJ...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...RPW
CLIMATE...ROBERTSONHazardous weather outlook, Aug 9, 5:10 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 AM EDT SUN AUG 9 2009 NJZ001-PAZ054-055-101100- SUSSEX-CARBON-MONROE- 510 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME NORTHERN NEW JERSEY AND FOR THE POCONO REGION OF PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL, ALONG WITH HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-PAZ060>062-101100- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH-NORTHAMPTON- 510 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHERN AND CENTRAL NEW JERSEY AND FOR PARTS OF EASTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES OF 95 TO 100 ARE EXPECTED FOR MONDAY AFTERNOON. THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL, ALONG WITH HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-101100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 510 AM EDT SUN AUG 9 2009 ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE PHILADELPHIA METROPOLITAN AREA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ013-016-020>023-027-101100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 510 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN DELAWARE, NORTHEASTERN MARYLAND AND PARTS OF CENTRAL AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED FOR MONDAY AFTERNOON. HEAT INDEX VALUES NEAR 100 ARE POSSIBLE ON TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-101100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 510 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DELAWARE BEACHES AND FOR THE NEW JERSEY SHORE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-101100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 510 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AND FOR DELAWARE BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:23 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 83 min |
| Aug 9, 11:57 AM EDT | Flash Flood Watch | PHI | Berks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more | 11 hr |
| Aug 9, 1:56 PM EDT | Excessive Heat Warning | PHI | Delaware, Philadelphia | 30 hr |
| Aug 9, 1:56 PM EDT | Heat Advisory | PHI | Berks, Lehigh, Northampton | 30 hr |
| Aug 9, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 90 min |
| Aug 9, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 76 min |
| Aug 9, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 82 min |
| Aug 9, 6:03 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 117 min |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 80 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.